PANADOL EXTRA OPTIZORB CAP 40

$12.95

Some days you need a bit extra from your pain reliever. Thankfully there’s Panadol Extra – with a proven combination of ingredients to fight tough pain. At Panadol we know caring takes strength and sometimes it takes Panadol.
Fast, effective temporary relief of pain and discomfort associated with:
Headaches/Tension Headache
Migraine Headache
Osteoarthritis/Arthritis
Cold & Flu Symptoms
Period Pain
Muscular Aches
Sore Throat
Toothache
Panadol Extra also reduces Fever

Directions for Use
Ages 12-Adult, 2 every 4-6 hours with water as required (maximum 8 caplets in 24 hours)

Ingredients
500mg Paracetamol 65mg caffeine.
No gluten, lactose or sugar.
Potassium sorbate as preservative.

SKU 573272 Category
Cart

PANADOL EXTRA OPTIZORB CAP 40

Reviews

There are no reviews yet.

Be the first to review “PANADOL EXTRA OPTIZORB CAP 40”

Your email address will not be published.